Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the additivity of lattice completeness

Israel Halperin and Maria Wonenburger

Vol. 12 (1962), No. 4, 1289–1299
Mathematical Subject Classification
Primary: 06.40
Milestones
Received: 28 December 1961
Published: 1 December 1962
Authors
Israel Halperin
Maria Wonenburger